Chocolate Spots?

Illustration of Chocolate Spots?
Illustration: Chocolate Spots? image.shutterstock.com

Good evening, I’m a 32-year-old woman, I had SC surgery due to KET in 2013. After that I underwent promos with various methods and finally IVF. And this year I stopped running promos and a myoma appeared that I just found out a year ago. At this time after the passage of time I experienced brown spots over the past 5hrs. Previously my period was regular and normal. My question is whether myoma affects my menstrual cycle? Will the drugs that I consume affect it a few years later?

1 Answer:

Thank you Amanda for asking at HealthReplies.com.

I will try to help answer.

Myoma uteri is a benign tumor originating from the uterus and connective tissue. The cause of the occurrence of uterine myomas is due to hormonal imbalances, especially the hormone estrogen. Symptoms include bleeding, pressure (pressure on the bladder causing frequent urination, pressure on the rectum causing difficult bowel movements) and pain. The blood produced can be in the form of fresh blood or in the form of spots.

The main cause of uterine myoma is hormone imbalance, hormone imbalance also affects the menstrual cycle, because basically menstruation is influenced by hormones.

To further ensure that complaints are directed towards what disease, it is advisable to see a gynecologist, for physical examination and additional supporting examinations such as ultrasound.

If there is severe abdominal pain, a lot of blood comes out, immediately take it to the nearest hospital to get further treatment.

Hope this helps, thank you.

: by

Related Question

Spotted Blood During Pregnancy 5 Weeks Old. Dangerous?

Spotted Blood During Pregnancy 5 Weeks Old. Dangerous?

(11 months ago)

I am 5 weeks pregnant, but I have felt that for the past 2 days I have been mocking and feeling dizzy, why is it so dangerous?... Read more

The Incubation Period For Corona Virus

The Incubation Period For Corona Virus

(1 year ago)

doc whether the corona virus is incubated in the body, can it be prevented / cured... Read more

The Use Of Retinoic Acid At The Age Of 19 Years.?

The Use Of Retinoic Acid At The Age Of 19 Years.?

(12 months ago)

When using RetinA cream, my face suddenly burns and inflammation, blisters, and discoloration occur, how can I overcome this, can inflammation disappear and other symptoms that I e... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *